# SDR ASOA2016041214698

- Difficulty date: April 12, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,555 hours, 14,358 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY DOOR SEAL RETAINER BENT AT FORWARD LOWER CORNER.  PERFORMED PERMANENT REPAIR TO FORWARD LOWER CORNER OF CENTER CARGO BAY SEAL RETAINER IAW EC/TC REO 690-52-35-013.  REPAIR CLASSIFIED AS MAJOR IAW GMM 5-3.
